# SDR 04FDEA01879

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Fitting
- Part number: AJC7237
- Condition: Damaged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

APU COMPT ACCESS DOOR SNUBBER ROD ATTACH POINT ANGLE HOLE IS ELONGATED.  REMOVED AND REPLACED FITTING IAW SRM 51-31-01 AT MAE.
